# SDR 2008FA0000896

- Difficulty date: December 1, 2008
- Submitted: December 22, 2008
- Operation: General aviation
- Aircraft: N9NG
- Make and model: Cessna 750
- Aircraft serial: 7500213
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Tube
- Part number: 671440211
- Part serial: WS7145
- Condition: Mismanufactured
- Location: Anti-Ice System
- Part time: 4,141 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LT WING INBD HEATED LEADING EDGE AIR DISTRIBUTION TUBE PN 6714402-11 HAS AN INCOMPLETE WELD ON THE PERIPHERY OF THE FITTING.  HAD ANIT-ICE TUBE PN 671440211 WELDED IAW DWG 6714402 DWG 001.  REINSTALLED L/E AND SEALED SEAMS.  (K)
